Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 597243, 8 pages
Research Article

Risk Modelling for Passages in Approach Channel

Gdynia Maritime University, Morska 81-87, 81-225 Gdynia, Poland

Received 22 February 2013; Revised 14 June 2013; Accepted 1 July 2013

Academic Editor: Jia-Jang Wu

Copyright © 2013 Leszek Smolarek and Henryk Śniegocki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leszek Smolarek and Henryk Śniegocki, “Risk Modelling for Passages in Approach Channel,” Mathematical Problems in Engineering, vol. 2013, Article ID 597243, 8 pages, 2013.